\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

The existence and stability of nontrivial steady states for S-K-T competition model with cross diffusion

Abstract Related Papers Cited by
  • This paper concerns with the existence and stability properties of non-constant positive steady states in one dimensional space for the following competition system with cross diffusion $$\left\{ \begin{array}{ll} u_t=[(d_{1}+\rho_{12}v)u]_{xx}+u(a_{1}-b_{1}u-c_{1}v),&x\in(0,1), t>0, \\ v_t= d_{2}v_{xx}+v(a_{2}-b_{2}u-c_{2}v),& x\in(0,1),t>0,                    (1) \\ u_{x}=v_{x}=0, &x=0,1, t>0. \end{array}\right. $$ First, by Lyapunov-Schmidt method, we obtain the existence and the detailed structure of a type of small nontrivial positive steady states to the shadow system of (1) as $\rho_{12}\to \infty$ and when $d_2$ is near $a_2/\pi^2$, which also verifies some related existence results obtained earlier in [11] by a different method. Then, based on the detailed structure of the steady states, we further establish the stability of the small nontrivial positive steady states for the shadow system by spectral analysis. Finally, we prove the existence and stability of the corresponding nontrivial positive steady states for the original cross diffusion system (1) when $\rho_{12}$ is large enough and $d_2$ is near $a_2/\pi^2$.
    Mathematics Subject Classification: Primary: 35B25, 35B35, 35B36; Secondary: 35K59, 35K57, 35J57.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    Y. S. Choi, R. Lui and Y. Yamada, Existence of global solutions for the Shigesada-Kawasaki-Teramoto model with strongly coupled cross diffusion, Discrete Contin. Dyn. Syst., 10 (2004), 719-730.doi: 10.3934/dcds.2004.10.719.

    [2]

    D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, 840, Springer-Verlag, Berlin-New York, 1981.

    [3]

    M. Iida, M. Mimura and H. Ninomiya, Diffusion, cross diffusion and competitive interaction, J. Math. Biol., 53 (2006), 617-641.doi: 10.1007/s00285-006-0013-2.

    [4]

    H. Kuiper and L. Dung, Global attractors for cross diffusion systems on domains of arbitrary dimension, Rocky Mountain J. Math., 37 (2007), 1645-1668.doi: 10.1216/rmjm/1194275939.

    [5]

    Y. Kan-on, Stability of singularly perturbed solutions to nonlinear diffusion systems arising in population dynamics, Hiroshima Math. J., 23 (1993), 509-536.

    [6]

    H. Kielhofer, Bifurcation Theory: An Introduction with Applications to PDEs, Applied Math. Sci. Vol. 156, Springer Verlag, New York Inc. 2004.doi: 10.1007/b97365.

    [7]

    K. Kishimoto and H. F. Weinberger, The spatial homogeneity of stable equilibria of some reaction-diffusion systems on convex domains, J. Differential Equations, 58 (1985), 15-21.doi: 10.1016/0022-0396(85)90020-8.

    [8]

    Y. Lou and W. M. Ni, Diffusion, self-diffusion and cross diffusion, J. Differential Equations, 131 (1996), 79-131.doi: 10.1006/jdeq.1996.0157.

    [9]

    Y. Lou and W. M. Ni, Diffusion vs cross diffusion: An elliptic approach, J. Differential Equations, 154 (1999), 157-190.doi: 10.1006/jdeq.1998.3559.

    [10]

    Y. Lou, W. M. Ni and Y. Wu, On the global existence of a cross diffusion system, Discrete and Continuous Dynamical Systems, 4 (1998), 193-203.

    [11]

    Y. Lou, W. M. Ni and S. Yotsutani, On a limiting system in the Lotka-Volterra competition with cross diffusion, Discrete Contin. Dyn. Syst., 10 (2004), 435-458.

    [12]

    H. Matano and M. Mimura, Pattern formation in competition-diffusion systems in nonconvex domains, Publ. RIMS. Kyoto Univ., 19 (1983), 1049-1079.

    [13]

    M. Mimura, Stationary pattern of some density-dependent diffusion system with competitive dynamics, Hiroshima Math. J., 11 (1981), 621-635.

    [14]

    M. Mimura, Y. Nishiura, A. Tesei and T. Tsujikawa, Coexistence problem for two competing species models with density-dependent diffusion, Hiroshima Math. J., 14 (1984), 425-449.

    [15]

    W. M. Ni, Qualitative properties of solutions to elliptic problems, Stationary Partial Differential Equations, Hand. Differ. Equ., North-Holland, Amesterdam, 1 (2004), 157-233.doi: 10.1016/S1874-5733(04)80005-6.

    [16]

    N. Shigesada, K. Kawasaki and E. Teramoto, Spatial segregation of interacting species, J. Theor. Biol., 79 (1979), 83-99.doi: 10.1016/0022-5193(79)90258-3.

    [17]

    Y. Wu, Existence of stationary solutions with transition layers for a class of cross diffusion systems, Proc. of Royal Soc. Edinburg, Sect. A, 132 (2002), 1493-1511.

    [18]

    Y. Wu, The instability of spiky steady states for a competing species model with cross diffusion, J. Differential Equations, 213 (2005), 289-340.doi: 10.1016/j.jde.2004.08.015.

    [19]

    Y. Wu and Q. Xu, The Existence and structure of large spiky steady states for S-K-T competition system with cross diffusion, Discrete Contin. Dyn. Syst., 29 (2011), 367-385.doi: 10.3934/dcds.2011.29.367.

    [20]

    Y. Wu and Y. Zhao, The existence and stability of traveling waves with transition layers for the S-K-T competition model with cross diffusion, Science China, 53 (2010), 1161-1184.doi: 10.1007/s11425-010-0141-4.

    [21]

    Y. Yamada, Positive solutions for Lotka-Volterra systems with cross diffusion, Stationary Partial Differential Equations, Hand. Differ. Equ., Elsevier, Amsterdam, VI (2008), 411-501.doi: 10.1016/S1874-5733(08)80023-X.

    [22]

    Y. Yamada, Global solutions for the Shigesada-Kawasaki-Teramoto model with cross diffusion, Recent Progress on Reaction-Diffusion Systems and Viscosity Solutions, 282-299, World Sci. Publ. Hackensack, NJ, (2009).doi: 10.1142/9789812834744_0013.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(179) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return